You should definitely discuss this with a pharmacist or your doctor. Both these drugs have sedating effects. One website stated that
"Antidepressants, antihistamines, and sedatives used for insomnia, other pain medications, muscle relaxants, anxiety medications, and even alcohol can cause a dangerous level of sedation or unconsciousness, and even prove fatal, when combined with Darvocet"
These medications depress central nervous system activity. If you take too much of them at once they can put you into a sleep that you don't wake up from. This doesn't necessarily mean you can't take the two together but it does mean that you should speak with a qualified professional about what amounts are safe (if any) for you.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.